By Topic

New optimal quaternary linear codes of dimension 5

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Gulliver, T.A. ; Dept. of Syst. & Comput. Eng., Carleton Univ., Ottawa, Ont., Canada

In this correspondence, new optimal quaternary linear codes of dimension 5 are presented which extend previously known results. These codes belong to the class of quasi-twisted (QT) codes, and have been obtained using a greedy local search algorithm. Other codes are also given which provide a lower bound on the maximum possible minimum distance. The generator polynomials for these codes are tabulated, and the minimum distances of known QT codes are given

Published in:

Information Theory, IEEE Transactions on  (Volume:42 ,  Issue: 6 )